# SDR CHQA20140315085

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 29,211 hours, 24,060 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,050 hours, 22,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17569
- Condition: Discharged
- Location: Cabin
- Part time: 15,449 hours, 13,313 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 4 EMERGENCY LIGHT BATTERY WAS REPORTED TO BE INOPERATIVE.  MX REPLACED THE NR 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
